Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lebesgue measure is a representing measure


Author: S. J. Sidney
Journal: Proc. Amer. Math. Soc. 46 (1974), 214-216
MSC: Primary 46J10
MathSciNet review: 0350428
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Lebesgue measure on the unit interval $ I$ is multiplicative on some maximal Dirichlet algebra on $ I$. Related results are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0350428-8
PII: S 0002-9939(1974)0350428-8
Keywords: Representing measure, uniform algebra, multiplicative, Dirichlet algebra, Gleason part, peak point, Jensen measure
Article copyright: © Copyright 1974 American Mathematical Society